Change search
ReferencesLink to record
Permanent link

Direct link
On the algebra of Ak-functions
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
2006 (English)In: Mathematica Bohemica, ISSN 0862-7959, Vol. 131Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 131
URN: urn:nbn:se:umu:diva-7836OAI: diva2:147507
Available from: 2008-01-13 Created: 2008-01-13 Last updated: 2011-01-11Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Fällström, Anders
By organisation
Mathematics and Mathematical Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 121 hits
ReferencesLink to record
Permanent link

Direct link